# SDR AALA201802019021

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 55,517 hours, 22,382 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE CAPTAINS SLIDING WINDOW.  THERE WAS NO SPRING RESPONSE IN HANDLE TRIGGER LEVER.  AIRCRAFT WAS GROUNDED.  REPLACED THE LEFT SLIDING WINDOW IAW AMM 56-12-11.
